Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the rotation curves for axially symmetric disk solutions of the Vlasov-Poisson system

Title data

Andréasson, Håkan ; Rein, Gerhard:
On the rotation curves for axially symmetric disk solutions of the Vlasov-Poisson system.
In: Monthly Notices of the Royal Astronomical Society. Vol. 446 (2015) Issue 4 . - pp. 3932-3942.
ISSN 1365-2966
DOI: https://doi.org/10.1093/mnras/stu2346

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 520 Astronomy
Date Deposited: 23 Jul 2015 08:25
Last Modified: 23 Jul 2015 08:25
URI: https://eref.uni-bayreuth.de/id/eprint/16947